MAUDE Adverse Event Report: COOK INC UNIVERSA FIRM URETERAL STENT SET; FAD STENT, URETERAL

COOK INC UNIVERSA FIRM URETERAL STENT SET; FAD STENT, URETERAL
Model Number N/A
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow up report will be send upon conclusion.
 
Event or Problem Description
It was reported that prior to use/patient contact for an unspecified procedure, the user discovered an angle tear at the second ink band on the stent.The device in use was a universal firm ureteral stent set.The description of the event came from the preliminary investigation of the returned device.Photos were received of the defective product showing where the tear began, starting at the side-port.The report stated that the stent was torn during removal of the tether.It was noted that the proximal coil of the stent was torn 2 cm from end of the coil at 2nd ink band and through the, first side port.No further information was provided, additionally questions have been sent to the customer to provide more information.

Brand Name
UNIVERSA FIRM URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6556768
Report Number1820334-2017-01044
Device Sequence Number628196
Product Code FAD
UDI-Device Identifier10827002499093
UDI-Public(01)10827002499093(17)181215(10)NS6455361
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K961446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberUFH-600-R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date05/10/2017
Patient Sequence Number1